# SDR AALA201504089020

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 67,346 hours, 25,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: 654N0244773
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON FWD CARGO COMPARTMENT FLOOR STRUCTURE SIDE PANEL BETWEEN BS 645 & 765, RBL 19 - RBL26.  REPLACED FLOOR STRUCTURE SIDE PANEL IAW SRM 51-40-02.
